Heavy Rain, Marion
- When
- June 24, 7:47 AM EST to June 25, 7:47 AM EST
- Where
- Marion County, Orange Spgs
- Reported by
- COOP Observer
- Coordinates
- 29.500, -81.950
A co-operative observer measured 6.58 inches of rainfall in 24 hours.
Tropical Storm Debby moved across the area from the northeast Gulf of Mexico. Deep tropical moisture combined with a stalled frontal boundary across north Florida over a period of several days caused extensive, flooding rainfall, as well as historic river flooding on the St.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Tropical Storm Debby moved across the area from the northeast Gulf of Mexico. Deep tropical moisture combined with a stalled frontal boundary across north Florida over a period of several days caused extensive, flooding rainfall, as well as historic river flooding on the St. Marys River. A few severe storms developed each day, but the main impact was flooding rainfall and extensive river flooding which flooded homes in Baker, Charlton, Camden and Nassau counties.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 24, 3:33 AM EST, 4 hours 14 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 433 AM EDT SUN JUN 24 2012 .SHORT TERM /TODAY THROUGH MONDAY/... TROPICAL STORM DEBBY MOVING LITTLE OVER THE CENTRAL GULF OF MEXICO. TAP OF DEEP TROPICAL MOISTURE/RAIN SHIELD AHEAD OF THE STORM IS MOVING INTO CENTRAL FLORIDA. WILL USE CATEGORICAL POPS FOR SOUTHERN SECTIONS THIS MORNING...PUSHING NORTH TO NEAR JAX BY MIDDAY. WILL USE LESSER CHANCES ACROSS SE GA...WITH MAINLY CHANCE POPS BY AFTERNOON. WILL USE LOCALLY HEAVY RAINFALL FOR THE STORMS ACROSS FL THIS AFTN...BUT THINK RAINFALL RATES WILL BE LOW ENOUGH TO PREVENT SIGNIFICANT FLOODING...SO WILL NOT ISSUE A WATCH. WITH SOME STORM RELATIVE HELICITY WILL USE GUSTY WINDS FOR THE TSTMS THIS AFTN. AS DEBBY IS FORECAST TO BEGIN A NUDGE WEST TNGT...PRECIP COVERAGE WILL DECREASE SOMEWHAT THIS EVENING/OVERNIGHT...WITH ADDITIONAL STORMS FIRING UP MONDAY AFTN. AREAL AVERAGE RAINFALL THROUGH MONDAY WILL RANGE FROM A QUARTER INCH OR SO FOR NORTHERN PORTIONS OF SE GA...TO 0.75 TO 1.50 INCHES FOR THE JAX METRO...TO 2-3 INCHES FOR THE GNV/OCF AREAS. HIGH TEMPERATURES WILL BE HELD DOWN ACROSS MOST OF NE FL IN CLOUDS AND PRECIP...WITH NEAR NORMAL TEMPERATURES FOR NORTHERN PORTIONS OF SE GA. TEMPERATURES MONDAY WILL BE CLOSER TO NORMAL FOR NE FL. .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... CONSIDERABLE FORECAST UNCERTAINTY PREVAILS...AS OUR REGION REMAINS IN RATHER DEEP SOUTH TO SOUTHWESTERLY FLOW IN BETWEEN SUBTROPICAL RIDGING AND TROPICAL CYCLONE DEBBY. THE OFFICIAL NHC FORECAST AT 24/09Z IS A SIGNIFICANT EASTWARD SHIFT IN THE LANDFALL POINT OF DEBBY FROM THE INITIAL ADVISORIES ON SATURDAY EVENING. THIS SCENARIO WOULD KEEP AT LEAST SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THURSDAY...AS OUR DAILY MESOSCALE BOUNDARIES SUCH AS THE EAST COAST SEABREEZE INTERACT WITH THE LINGERING TROPICAL MOISTURE. GIVEN ALL THE CHANGES IN THE MODEL GUIDANCE...HAVE OPTED TO SLOWLY RAMP UP POPS ON TUESDAY TO HIGH CHANCE...AND HAVE KEPT LOW CHANCE POPS FOR WEDNESDAY AND THURSDAY. THESE VALUES ARE ABOVE MEX GUIDANCE BUT BELOW THE 23/00Z ECMWF MOS. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH ACTIVITY ON TUESDAY AFTERNOON AND EVENING...AND THE POTENTIAL FOR LOCALIZED FLOODING MAY INCREASE DEPENDING ON HOW MUCH RAINFALL OCCURS ON SUNDAY AND MONDAY. GIVEN THE LIKELIHOOD FOR MORE CLOUD COVER TO LINGER INTO TUESDAY...HAVE OPTED TO DECREASE MAX TEMPERATURES SLIGHTLY. MAY NEED TO RAISE RAIN CHANCES TO LIKELY FOR TUESDAY AND POSSIBLY WEDNESDAY DURING FUTURE FORECAST CYCLES. SUBTROPICAL RIDGING WILL THEN BUILD WESTWARD TOWARDS NEXT WEEKEND...WITH TEMPERATURES RISING ABOVE LATE JUNE CLIMATOLOGY BY FRIDAY AND POPS DECREASING TO ISOLATED COVERAGE. && .AVIATION... PREVAILING MVFR CONDITIONS ARE EXPECTED TO DEVELOP AT GNV AFTER 12Z...AS THE LARGE RAIN SHIELD ASSOCIATED WITH TROPICAL STORM DEBBY ADVANCES NORTHWARD. MVFR CONDITIONS SHOULD ARRIVE AT THE REMAINDER OF THE FLORIDA TERMINALS TOWARDS 16Z. EXPECT PERIODS OF IFR CONDITIONS AT THE FLORIDA TERMINALS THROUGHOUT THE AFTERNOON AND EARLY EVENING HOURS...AS EMBEDDED THUNDERSTORM ACTIVITY DEVELOPS. SOUTHEAST TO SOUTHERLY WINDS JUST ABOVE THE SURFACE WILL INCREASE SIGNIFICANTLY THIS AFTERNOON AND EVENING...WITH SPEEDS NEAR OR ABOVE 30 KNOTS IN A LAYER FROM 2000 T0 7000 FEET BY 00Z. && .MARINE... A LONG FETCH OF S/SE WINDS WILL CONTINUE THROUGH EARLY IN THE WEEK AS THE REGION SITS IN BETWEEN HIGH PRESSURE OVER THE WESTERN ATLANTIC...AND TS DEBBY OVER THE CENTRAL GOMEX. WINDS WILL INCREASE TO SCEC OFFSHORE TODAY...PERSISTING THROUGH EARLY IN THE WEEK...WITH 15 KNOTS NEARSHORE. SEAS WILL INCREASE EARLY IN THE WEEK...WITH A PERIOD OF SCA SEAS POSSIBLE. WILL HAVE A CONTINUATION OF SCATTERED SHOWERS AND STORMS EACH DAY. RIP CURRENTS: MODERATE RISK TODAY. HIGH RISK POSSIBLE MONDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 90 72 92 75 / 30 20 30 30 SSI 85 76 87 75 / 30 30 50 50 JAX 85 73 89 76 / 70 60 60 60 SGJ 84 75 87 75 / 80 70 60 60 GNV 82 72 87 74 / 90 70 60 60 OCF 82 74 87 76 / 90 80 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ALLEN/NELSON
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 446 AM EDT SUN JUN 24 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-251000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 446 AM EDT SUN JUN 24 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...MODERATE RISK OF RIP CURRENTS... ...LOCALLY HEAVY RAINFALL POSSIBLE ACROSS NORTHEAST FLORIDA TODAY INTO THIS EVENING... .DAY ONE...TODAY AND TONIGHT... A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT LOCAL BEACHES. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS NORTHEAST FLORIDA TODAY...AS TROPICAL STORM DEBBY MOVES SLOWLY NORTH ACROSS THE CENTRAL GULF OF MEXICO. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH A FEW STORMS PRODUCING GUSTY WINDS. PRECIPITATION COVERAGE WILL BE LESS ACROSS SOUTHEAST GEORGIA WITH MAINLY SCATTERED ACTIVITY. WINDS WILL BEGIN TO INCREASE ACROSS THE COASTAL WATERS...WITH SMALL CRAFT EXERCISE CAUTION OFFSHORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH EARLY IN THE WEEK. TROPICAL STORM DEBBY IS FORECAST TO BEGIN A TURN TO THE WEST EARLY IN THE WEEK...WITH DAILY SHOWER AND THUNDERSTORM ACTIVITY BECOMING MORE SCATTERED. ELEVATED WINDS AND SEAS WILL CONTINUE THROUGH EARLY IN THE WEEK ACROSS THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The Jacksonville radar (KJAX), 112 km away, was scanning. The volume nearest the first event began at 12:45 UTC.
13 flash flood, 9 flood, 5 thunderstorm wind, 4 heavy rain, 3 tropical storm. Local standard time, as filed.
A co-operative observer measured 6.58 inches of rainfall in 24 hours.
Tropical Storm force wind gusts started to impact Duval county on 6/24 at 3:33 pm in tropical squalls. At 3:33 pm, a mesonet site at Jacksonville Beach measured a wind gust to 46 mph from the south with a sustained speed of 30 mph. At 3:41 pm, the Naval Station Mayport measured a gust to 44 mph. At 2:09 am on 6/25, the Mayport Naval Station ASOS measured a gust to 44 mph. At 2:36 am, that same station measured a gust to 45 mph. At 6:57 am, the ASOS at Naval Air Station Jacksonville measured a wind gust to 51 mph.
On the 24th, the forestry service in Trenton measured 3.25 inches of rainfall since midnight that morning. On the 25th, at 8:47 am, a cooperative observer measured 6.10 in 24 hours about 4 miles NW of Bell.
Large tree branches were blown down over Southeast Robinson Road near Lake Lillian. The time of the event was based on radar imagery.
At 8:50 am on the 24th, a spotter reported flooded streets in Belleview. At 9 am, a spotter measured 4.5 inches of rainfall in Fairfield since midnight that morning. At 12:06 am on the 25th, a spotter measured 7.92 inches of rainfall on June 24th (a 24 hours total) about 6 miles south of the Ocala Airport. On the 25th at 10:21 am, a newspaper in Marion county reported State Road 40 in Ocala was closed due to high water. At 1:20 pm, the pubilc reported 10.25 inches near the Fellowship area in NW Marion county during the past 24 hours. At 5:15 pm that afternoon, a CoCoRaHS observer about 3 miles SSW of Micanopy reported 1.10 inches of rainfall in 30 minutes. Marion county had extensive problems with sinkholes, with an estimated 52 due to heavy rainfall from TS Debby. The cost of damage was estimated, and is likely a large under-estimate.
At 9:15 pm on 6/24, strong wind gusts blew down trees and power lines in Flagler Beach. Emergency Management reported a power line blown down on South Central Avenue in Flagler Beach. At 9:32 pm, emergency management reported a tree down on power lines on Ramblewood Drive in Palm Coast. On 6/27 at 12:09 am, a spotter in west Palm Coast reported 7.20 inches of rainfall from 8 am to midnight.
Six to seven structures including barns with some roofs blown off, were damaged. The damage began on Highway 326 and NW 80th Avenue and tracked north for 1.5 miles. The cost of damage was estimated.
At 11:48 pm on 6/24, the St. Augustine Airport AWOS measured a wind gust to 42 mph. At 12:50 am on 6/25, the same station measured a gust to 46 mph.
Flooding reports were reported along State Road 100 near Palatka. Some trees were also blown down due to saturated grounds. The cost of damage was estimated.
Widespread flooding occurred across Jacksonville. On 6/25 at 3:17 am, an NWS employee reported minor street flooding along Shindler Drive between 103rd Street and Collins Road in Jacksonville. At 7:11 am, the public reported 8 inches of water in a home at 6314 105th Street in the Normandy area of Jacksonville. At 8:04 am, an NWS employee reported 7.4 inches of rainfall in Arlington, about 6 miles west of Jacksonville Beach. At 10 am, Duval county emergency management reported flooding at a home in the Boone Park area of Riverside. There were about 40 road closures at the time across Duval county due to flooding. At 9:09 pm, a spotter reported flooding in the Country Roads Mobile Home Park about 4 miles NW of Orange Park. On 6/26 at 8:11 am, a spotter reported 4.25 inches of rainfall in the past 12 hours. There was about 9 inches of storm total rainfall with minor street flooding. At 3:53 pm, a NWS employee reported the intersection of 103rd Street and Shindler Drive was closed due to high flood water. At 5:45 pm, the public reported a creek was overflowing into home on Old Plank Road. The water depth was about 18 inches. At 6 pm, the public reported road and yard flooding along Blackthorn Road. At 7:02 pm, 12 to 18 inches of water was over the road about 3 mile WSW of Ortega due to a nearby creek out of its banks. At 8:30 pm on the 26th, a retention pond overflowed and water was approaching a home on Collins Ridge Blvd. On 9/27 at 6:34 am, Duval County Emergency Management reported the intersection of Garden Street and Imeson Road was flooded with at least one foot of standing water. The cost of damage was estimated, and it is likely greatly under-estimated.
Widespread flooding occurred across Starke. At 7 am on 6/25, emergency management reported several roads under water in the city including Bessent Road near Valley Road, Colley Road near the Hospital, NE 14th Ave, NE 17th Ave, SR 230 and at SR 16 and Old Lawtey Road. At 7:38 am, Alligator Creek over flowed with several homes threatened by flood waters. U.S. Highway 301 was closed from State Road 16 to Market Road due to flooding. Additional flooding concerns included North Water Street, East Mimosa Drive and Branford Drive in Starked. Flood control gates on Lake Sampson were opened due to high lake levels. There were 7 inches of rainfall during the past 24 hours across the county. At 8:47 am, a co-operative observer in Starked measured 6.5 inches of rainfall in the past 24 hours. The cost of damage was estimated, and it is likely greatly under-estimated.
At 7:26 am the park service reported a 24-hour rainfall total of 4.1 inches about 2 miles east of Lake City. At 9 am on 6/25, law enforcement reported eastbound Interstate 10 at mile marker 301 was closed due to high flood waters. At 9:15 am that morning, law enforcement reported U.S. Highway 41 southbound was closed near Interstate 10 due to flood waters. At 9 pm, law enforcement reported Interstate 10 eastbound at mile marker 301 was closed due to standing flood waters. At 8:16 am on 6/26, a co-operative observer reported a 24 hour rainfall total of 8.77 inches in Lake City. On 6/28 at 3:57 pm, the public reported a monthly rainfall total of 27.55 inches with 19.99 inches between the 23rd-26th about 5 miles northeast of Ichetucknee Springs. The cost of damage was estimated, and is likely greatly under estimated.
Part of a sheet metal roof was torn off at a hanger at Jacksonville International Aiport hangar at 14600 Younge Drive. Minor damage to an airplane and hangar door occurred. Also, a parking lot booth was blown over.
Trees were blown down in Yulee and other parts of the county's east side. The time of damage was based on radar.
A trained spotter about 5.5 miles west of Gainesville Regional Airport reported 6.55 inches of rainfall since 8 pm Sunday evening.
Old Jennings Road was flooded with water moving over yards. The cost of road damage was estimated.
Flooding impacted much of Suwannee County. On 6/25 at 7:30 pm, law enforcement reported flooding at U.S. Highway 90 at County Road 137 in Wellborn. The intersection was closed due to deep water. At 7:30 pm, the public reported 8.5 inches of water accumulation in Live Oak. At the same time, a trained spotter reported reported streets were beginning to flood due to ditches over-flowing toward the roadway in Live Oak. At 8:02 pm, law enforcement reported a tree was blown down in the right lane of Interstate 10 near mile marker 292 due to saturated grounds and gusty winds. On 6/28 at 10:23 am, an NWS Storm Survey reported a sinkhole 1 block from the Intersection of Highway 90 and State Road 129. A few structures were in danger of being engulfed into the expanding sinkhole. The cost of damage was estimated and is likely grossly under-estimated.
Widespread flooding occurred across Hamilton county. At 9 pm on 6/25, law enforcement reported flooding at U.S. Highway 129 at County Road 150 in Jasper. At 6:43 am on 6/26, a CoCoRaHS observer about 5 miles WSW of Jennings reported 11 inches of rainfall. NW 13th Drive was flooded. At 8:16 am on 6/26 a co-operative observer reported a 24 hour rainfall total of 10.57 inches in Jasper. At 11:58 am that morning, another co-operative observer reported 13 inches of rainfall in about 12 hours about 7 miles north of White Springs. The cost of damage was estimated and is likely grossly under-estimated.
Jacksonville Fire Rescue reported multiple roadways flooded and impassable. Six homes expereinced minor flooding, one home had major flooding and one home was destroyed. This report is based on information contaned in a Duval County Emergency Management Situation Report.
Record flooding occurred in Baker county with a historic crest on the St. Marys River due to persistent heavy rainfall over NE Florida and SE Georgia in the river's upstream charge basin. Radar estimated that 15 to 25 inches fell in the charge basin over several days. On 6/25 at 9:32 pm, a spotter reported 3.46 inches of rainfall in the past 5 hours at a location 3 miles ESE of Sanderson. Ditches were at capacity in the area at the time of the report. At 10:25 pm that evening, the media reported 4.08 inches of rainfall since 5 pm that afternoon in Glen St. Mary. Water was crossing roads west of Glen St. Mary. At 10:30 pm, the media reported Interstate 10 eastbound at mile marker 317 near Sanderson was closed due to flooding. At 10:44 pm, Interstate 10 westbound at mile marker 324 near Glen St. Mary was closed due to flooding per a media report. Flooding continued through the end of the month. On 6/28 significant river flooding ensured on the St. Marys with numerous mobile homes flooded and a total loss. Other homes were also flooded. At 10:50 am, baker county emergency management reported a bridge floating down the St. Marys River. At 1:06 pm, the State Road 121 bridge was flooded by the St. Marys River and was closed. The County Road 127 bridge over Cedar Creek collapsed. The cost of property loss was estimated and is likely greatly under-estimated.
Widespread interstate flooding occurred along Interstate 10 in Baker County. The interstate was closed near mile marker 317 near Sanderson due to flooding. The cost of damage was estimated and is likely underestimated.
Numerous road closures and structural flooding continued on the Jacksonville Westside due to heavy rainfall from Tropical Storm Debby.
A trained spotter at 2:30 am reported Anvers Road, amongst many across the Jacksonville Westside were flooded and impassable. At 3 am, an emergency manager reported of Suwannee county reported widespread roads across Live Oak as well as other more rural areas had severe flooding. Northern portions of Live Oak were evacuated due to flood waters. At 5 am, an NWS Storm Survey report observed severe flash flooding in White Springs of Hamilton county. Roads were washed out to a depth of 8 to 12 feet. The first road washed out was 1st Street in White Springs which was completely severed. The water then flowed along a stream bed to Jewett Street which was also completely severed to a depth of 12 feet. One culvert pipe was completely washed away and was not recovered. Kendrick Street was then flooded and approximately 20 feet of road bed was washed away or undermined. The cost of damage was estimated.
Severe flash flooding occurred in White Springs with roads washed out to a depth of 8 to 12 feet. The first roadway washed out was 1st Street which was completely severed. The water then flowed along a stream bed to Jewett Street which was also completely severed to a depth of 12 ft. One culvert pipe was completely washed away and was not located. Kendrick Street was then flooded and approximately 20 ft of road bed was either washed away or undermined. The cost of damage was estimated, and it is likely grossly under-estimated.
The public reported U.S. Highway 90 was flooded and closed in downtown Live Oak. Several vehicles were stranded in flood waters in the downtown area. The cost of damage was estimated and is likely underestimated.
Extensive flash flooding continued across the county and especially within the City of Live Oak. Flood waters were up to 5 feet deep on U.S. Highway 90 in Live Oak and water depths were comparable to Hurricane Dora in 1964.
Tree tops were snapped at 4410 Tarragon Avenue in Middleburg. The cost of debris removal was estimated.
A couple of homes were under water about 12 miles south of the Suwannee River. The cost of damaged was estimated and is likely underestimated.
Significant flash flooding occurred in downtown Jacksonville. At 6 pm, the public reported yards and roads were flooded along Blackthorn Road. At 6:20 pm, emergency management reported several water rescues ongoing at the time. The cost of damage was estimated.
Around 6:30 pm, reports of widespread flooding across the Jacksonville Westside and portions of northern Clay county poured into the NWS office. At 6:30 pm, the public reported a part of a yard under water and water rising quickly due to a clogged drain about 5 miles WSW of downtown Jacksonville on the Westside. At 6:50 pm, flood waters entered a home on 105th Street between Blanding Blvd and Jammes Road on the Westside. At 7 pm, the public reported water in a home on West 22nd Street. At 7:10 pm, the public reported 1-2 feet of standing water at the intersection of Port Street and Melba Street. Also at 7:10 pm, the public reported flood waters in 2 homes on Antoinette Lane on the Jacksonville Westside. At 7:20 pm, the public reported a car was stranded due to flooding on Rensselaer Road. At 7:30 pm, the public reported standing water about 1 to 2 feet deep over Betsy Drive. At 7:35 pm, the public reported 2-3 feet of standing water over Columbus Ave. The water was overflowing into yards. At 9:02 pm, the public reported water was over the road on the 3600 block of Post Street and was lapping at the doors of homes. The cost of damage was estimated, and is likely under-estimated.
An observer measured 4.10 inches of rainfall in 1.5 hours.
At 6:45 pm, an NWS employee reported 1 foot of standing water over the I-295 and Blanding Blvd exit in Orange Park. At 6:46 pm, the public reported street flooding near Whitey's Fish Camp, about 2 feet deep. At 7:08 pm, the public reported around 1 foot of standing water near Blanding Blvd and Tanglewood in the Lakeside area. At 7:15 pm, the public reported over a foot of standing water at Timbermill Lane and Timberlake Drive. Water was over-flowing out of the storm drain. At 8:20 pm, the public reported flood water coming up to home porches near Bradford and Old Kings Road on the Jacksonville Southside. At 8:30 pm, the public reported a retention pond overflowed and water was almost inside a home. At 9:26 pm, the public reported major flooding at an apartment complex near San Jose and Hartley Road with water about 4 to 5 inches deep inside the apartments. The resident had to be rescued. At 9:45 pm, the public reported knee to waist deep water on the 3100 block of Stonebriar Ridge Road in Oakleaf Plantation. The cost of damage was estimated, and it is likely an under-estimate.
Flood waters were reported to be three feet deep in the 2400 Block of Southwest 31st Place near the Phoenix Apartments with vehicles stranded in the floodwaters. other flooding was reported around the county with sinkholes also opening on Tuesday evening.
At 10 pm, the public reported flooding on Sawpit Road on Black Hammock Island. At 1010 pm, the public reported flooding into a home on Rose Street, about 5 miles south of the Jacksonville International Airport. At 10:42 pm, the public reported flooding over Catoma Street in Orange Park. Water was over the street and up to doors of houses. Residents evacuated. The cost of damage was estimated, and it is likely an under-estimate.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2012Every state in 2012This day in weather historyWarnings in Florida, June 2012The 2012 hurricane season
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 397559, 397388, 394368, 394584, 394370, 397391, 394590, 397393, 397346, 397065, 397345, 397394, 394594, 394593, 397558, 397573, 397392, 397571, 403498, 397548, 397575, 403584, 394340, 399227, 397574, 403644, 397572, 394343, 397576, 394354, 397581, 394366, 403574, 394367.